# SDR SWAA2022040585587

- Difficulty date: March 18, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 53,390 hours, 31,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED BS 867 AND BTW STR 25L TO STR 25R AFT CARGO COMPARTME 2022-144889 / [01] REPLACED STRAP LOCATED BS 867 AND BTW STR 25L TO STR 25R AFT CARGO COMPARTMET IAW B737-700 SRM 51-10-02 ITEM 9;[02] REPLACED STRAP LOCATED BS 867 AND BTW STR 25L TO STR 25R AFT CARGO COMPARTMET IAW B737-700 SRM 51-10-02 ITEM 9
